Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 395-407
http://dx.doi.org/10.1155/S1110757X04310028

Prioritization method for frontier DMUs: a distance-based approach

1Department of Mathematics, Islamic Azad University, P.O. Box 41335-3516, Rasht, Iran
2Department of Mathematics, Teacher Training University, P.O. Box 41335-3516, Tehran, Iran
3Department of Mathematics, Islamic Azad University, P.O. Box 41335-3516, Lahijan, Iran

Received 7 October 2003; Revised 27 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alireza Amirteimoori, Gholamreza Jahanshahloo, and Sohrab Kordrostami, “Prioritization method for frontier DMUs: a distance-based approach,” Journal of Applied Mathematics, vol. 2004, no. 5, pp. 395-407, 2004. doi:10.1155/S1110757X04310028